build up in her ear canal. Is this common for this drug? Should she stop using it?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 17 Jun 2010
For the past several months I have been treated for a cronic ear infection. In october I had a radical mastoidectomy and tympanoplasty. During the ...
1 answer • 9 Dec 2011
by an ent who said she either has eczema in her ear canal or TMJ on a nerve connecting to/in her ear. She used it twice on a qtip and is reporting ...
3 answers • 4 Jul 2012
My mother, age 83, had a UTI and took 2 rounds of Cipro, for a total of 17 days. She was having some hallucinations before she was diagnosed but they ...
1 answer • 23 Jan 2013
My husband has been complaining of a stopped up ear. He pats on his body every morning a white medicated powder, Mexsana, instead of putting on ...
1 answer • 27 Apr 2015